Picture of small jelly fish in ocean

Open Access research that better understands changing marine ecologies...

Strathprints makes available scholarly Open Access content by researchers in the Department of Mathematics & Statistics.

Mathematics & Statistics hosts the Marine Population Modelling group which is engaged in research into topics surrounding marine resource modelling and ecology. Recent work has included important developments in the population modelling of marine species.

Explore the Open Access research of Mathematics & Statistics. Or explore all of Strathclyde's Open Access research...

Browse by Journal or other publication

Group by: Publication Date | Item type | No Grouping
Jump to: 2020 | 2015
Number of items: 2.

2020

Amine, Oussama and Coffie, Emmanuel and Harang, Fabian and Proske, Frank (2020) A Bismut–Elworthy–Li formula for singular SDEs driven by a fractional Brownian motion and applications to rough volatility modeling. Communications in Mathematical Sciences, 18 (7). pp. 1863-1890. ISSN 1539-6746

2015

Spencer, Jack and Chen, Ke (2015) A convex and selective variational model for image segmentation. Communications in Mathematical Sciences, 13 (6). pp. 1453-1472. ISSN 1539-6746

This list was generated on Tue Jun 25 01:16:20 2024 BST.